# SDR DALA1105459864

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORY COMPARTMENT STA 1258 VERTICAL STAB.  RT SIDE FITTING CRACKED. RECEIVED NEW FITTING IAW TRAVELER 2311NO21922, OK TO TREAT HOLES.  TREATED AND    PRIMED HOLES IAW SRM 51-10-3.  INSTALLED NEW FITTING IAW SRM 51-30-1 AND SRM 51-30-5. REQUIRED INSPECTION COMPLETED.
